# SDR F3LA2022101000129

- Difficulty date: August 21, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSANGER RH SEAT TRACK Y-1292 BETWEEN FR20 TO FR21 HAS CORROSION AROUND AND IN THE CROWN AREA OF THE SEAT TRACK.   REMOVED AND REPLACED SEAT TRACK AT PASSENGER CABIN RH Y-1292 BETWEEN FR20 AND FR21 IAW SRM 51-42-11 AND DRW# D53112782 REV 01.
